Acta Universitatis Danubius. Œconomica, Vol 10, No 6 (2014)

Generalized Cobb-Douglas function for two inputs and linear elasticity

Catalin Angelo Ioan, Gina Ioan


The article deals with a production function of two factors with constant scale return where the elasticity of one of the factors is a function of first degree. After the examination of parameters conditions according to the axioms of the production functions, there are computed the main indicators. Also, the combination of factors is determined in order to maximize the total output under a given cost.


Full Text: PDF



  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.